VOL. 48 · NO. 1 | 2018
Front Matter
Rocky Mountain J. Math. 48 (1), (2018) Open Access
No abstract available
Horst Alzer, Man Kam Kwong
Rocky Mountain J. Math. 48 (1), 1-18, (2018) DOI: 10.1216/RMJ-2018-48-1-1 Open Access
KEYWORDS: Trigonometric sums, Inequalities‎, Chebyshev poly­no­mi­als, 26D05, 26D15, 33C45
Ameer Athavale
Rocky Mountain J. Math. 48 (1), 19-46, (2018) DOI: 10.1216/RMJ-2018-48-1-19 Open Access
KEYWORDS: Subnormal, $A$-isometry, Neumann operator, 47B20
Breeanne Baker Swart, Kristen A. Beck, Susan Crook, Christina Eubanks-Turner, Helen G. Grundman, May Mei, Laurie Zack
Rocky Mountain J. Math. 48 (1), 47-58, (2018) DOI: 10.1216/RMJ-2018-48-1-47 Open Access
KEYWORDS: happy numbers, iteration, integer functions, Fixed points, 11A63
Stefano Capparelli
Rocky Mountain J. Math. 48 (1), 59-74, (2018) DOI: 10.1216/RMJ-2018-48-1-59 Open Access
KEYWORDS: orthogonal polynomial, power sum, 11C08, 11R09
A.K.B. Chand, K.R. Tyada
Rocky Mountain J. Math. 48 (1), 75-105, (2018) DOI: 10.1216/RMJ-2018-48-1-75 Open Access
KEYWORDS: iterated function systems, fractal interpolation, Convergence analysis, bounding Cauchy remainder, Peano-kernel theorem, constrained data interpolation, positivity, 28A80, 37C25, 41A30, 41A55, 42A15
Herman Z.Q. Chen, Arthur L.B. Yang, Philip B. Zhang
Rocky Mountain J. Math. 48 (1), 107-119, (2018) DOI: 10.1216/RMJ-2018-48-1-107 Open Access
KEYWORDS: Generalized Narayana polynomials, real zeros, interlacing zeros, 05A15, 26C10
Wenchang Chu
Rocky Mountain J. Math. 48 (1), 121-140, (2018) DOI: 10.1216/RMJ-2018-48-1-121 Open Access
KEYWORDS: Trigonometric sum, reciprocal relation, partial fraction decomposition, 11L03, 33B10
Zhao Dongsheng, Xi Xiaoyong
Rocky Mountain J. Math. 48 (1), 141-156, (2018) DOI: 10.1216/RMJ-2018-48-1-141 Open Access
KEYWORDS: scott topology, maximal point space, bounded complete dcpo model, CK-open set, CK-filter defined space, 06B30, 06B35, 54A05
Themba Dube
Rocky Mountain J. Math. 48 (1), 157-179, (2018) DOI: 10.1216/RMJ-2018-48-1-157 Open Access
KEYWORDS: Completely regular frame, quasinormal, $p$-space, $P$-frame, $f$-ring with bounded inversion, 06D22, 13A15, 18A40, 54E17
Damián Ferraro
Rocky Mountain J. Math. 48 (1), 181-217, (2018) DOI: 10.1216/RMJ-2018-48-1-181 Open Access
KEYWORDS: partial actions, enveloping actions, 46L55, 46L05, 46L40
David M. Freeman
Rocky Mountain J. Math. 48 (1), 219-236, (2018) DOI: 10.1216/RMJ-2018-48-1-219 Open Access
KEYWORDS: continued fractions, transcendental numbers, 11J70, 11J81
D.S. Gireesh, M.S. Mahadeva Naika
Rocky Mountain J. Math. 48 (1), 237-247, (2018) DOI: 10.1216/RMJ-2018-48-1-237 Open Access
KEYWORDS: recurrence relation, Partition, bipartition, 05A17, 11P81, 11P82
Jaeseong Heo
Rocky Mountain J. Math. 48 (1), 249-268, (2018) DOI: 10.1216/RMJ-2018-48-1-249 Open Access
KEYWORDS: $\alpha $-positive/$\alpha $-negative definite function, Krein space, $J$-representation, $J$-cocycle, proper $(\alpha ,J)$-action, 22D20, 43A35, 16W22, 46K10
H. Kumudini Dharmadasa, William Moran
Rocky Mountain J. Math. 48 (1), 269-277, (2018) DOI: 10.1216/RMJ-2018-48-1-269 Open Access
KEYWORDS: Separable locally compact group, modular function, quasi-invariant measure, $\lambda $-function, 22D30, 43A15, ‎43A65
Tulkin H. Rasulov, Christiane Tretter
Rocky Mountain J. Math. 48 (1), 279-324, (2018) DOI: 10.1216/RMJ-2018-48-1-279 Open Access
KEYWORDS: spectrum, unbounded linear operator, operator matrix, numerical range, block numerical range, 47A10, 47A12, 47B25, 47B50
Mohammad Sadek, Farida Shahata
Rocky Mountain J. Math. 48 (1), 325-343, (2018) DOI: 10.1216/RMJ-2018-48-1-325 Open Access
KEYWORDS: rational triangles, rational points, algebraic curves, 11G05, 11G30
Back to Top